Hello everyone-I have a few questions-My son who is now 7 yrs old pees blood off and on-This has been going on for about 3 yrs. He was iron def. since he was 1 and they just put him on iron-not finding out what exactley was causing this. Saying that they were 99 % sure it wasnt cancer-this was back when he was 1. He stayed on iron because everytime they took him off-he would drop-Fast forward to 4 yrs old -we had trouble with potty training and accidents but nothing to serious. They took him off iron at 4 when he started pre-k- shortly after that I noticed the blood in his urine-I took him in to the dr. After some tests -it was blood-alot -figuring a UTI or kidney infection they put him on antibotics--blood continued -so refered to a Urologist. He found blood still and did a CT because I have lupus and have had kidney stones and dad has gout and also has had kidney stones they thought stone-ct showed nothing-so they sent us to a Nephrologist-who did a ultra-sound and the tech found something-she said it didn't cast a shadow and didn't move-they scheduled a biopsy the next day-we came for the biopsy and dr said the radiologist said it was a stone-so no biopsy-48hr collect of urine and they said he was a kidney stone maker and put him on some medicine to dissolve the stone-we don't know if he ever past a stone but he still pees blood. I just worry that noone takes it seriously its been 3 yrs and getting into the dr is very hard-he doesnt complain about any normal stone symptoms--no pain -he runs a low grade fever sometimes-he tires easily-the blood sometimes is dark brown and sometimes red-I just dont know if I should continue with this kidney dr or search out a different one-I am told he is the only one here in OKlahoma . So any ideas i would appreciate them. ThanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?